# SDR IPXA2021051069237

- Difficulty date: May 10, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 10,058 hours, 1,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMER LIGHTS MSG.FOUND UPPER DECK SERVICE PANEL PUSHED IN FOR EMERGENCY LIGHTS REF FIM 33-50-00-810-801. MSG IS GONE AND VERIFIED IT OPERATES NORMALLY
